A note on unique continuation for solutions of the ∞-mean value property

José G. Llorente

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

4 Cites (Scopus)

Resum

We consider continous functions in euclidean domains that are solutions of a nonlinear mean value property related to the infinity laplacian. It is proved that such functions must satisfy a restricted unique continuation principle in the sense that if they vanish on a ball, they must vanish on the whole domain.
Idioma originalEnglish
Pàgines (de-a)473-483
RevistaAnnales Academiae Scientiarum Fennicae Mathematica
Volum39
DOIs
Estat de la publicacióPublicada - 19 de febr. 2014

Fingerprint

Navegar pels temes de recerca de 'A note on unique continuation for solutions of the ∞-mean value property'. Junts formen un fingerprint únic.

Com citar-ho